# SDR AU960584

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 648045
- Condition: Damaged
- Location: R Engine Cylinde
- Stage of operation: CL
- Nature of condition: R, E
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 CYLINDER PISTON SEVERELY ERODED AND HOLED IN THE AREA OF THE OIL RING GROOVE - METAL CONTAMINATION OF OIL SYSTEM - NO4CRANKSHAFT BEARING ALSO TURNED
